I am feeling uncomfortable on my inner skin of penis head! There are some black and reddish rashes and burning sensation for 1 month! Doctor said its just a yeast infection and gave me 30 days medication! and 8 weeks Fluconazole 400 mg per week and an anti bacterial cream to apply on the penis head twice a day!! but i still feel that burning sensation occasionally and when i apply that cream that burning sensation is little bit higher!!
How long it will take to cure yeast infection or bacterial infection on inner skin of penis head? no other rashes on penis and testis and no pain and no pain during urination!! i got this problem for more than 40 day!! Please help! an i was irregular while taking the medicines!!! Should i complete the course fully then only i will be alright or i should take an second opinion...!!! i dont feel like healing with this medicines! i have burning sensation occasionally on the penis head!!!
Hi tom and sorry your not feeling well. Doctor are highly trained and diagnosing a yeast infection would not be the most difficult thing for the doctor to do. Maybe call the doctor about this to get some insight.
Are you washing your hands before applying the cream and maybe your rubbing to hard which is causing it to heal slower than normal.
Fingers contain a lot and i mean a lot of bacteria and should be washed clean and maybe use some antibac soap or dip your fingers in some 70% rubbing alcohol before applying. I lived in India for 5 years and must say that the sanitary conditions are not the best in the world.
Hi thanks for u reply!! I asked to take FLUCONAZOLE 400mg tab once in a week for 8 weeks! and Doxycycline and Lactic acid bacillus capsules one a day for 30 days!! and an anti bacterial cream HH derm!! I continued this for a 15 days and just took 4 of fluconazole and i discontinued for 10 days!! then i started continuing the tablets!!
Will it be fine??? i dont experience much burning sensation now a days! when i apply that cream i get little burning sensation it means is it curing?? the red rash just below the inner skin of penis head is disappears and re appears and its not dark just a little pink or red colour change!!
Plz help wat i should do further!! Shall i take the tab for 4 weeks or i should go to that dermatologist again???
I would do what your original doctor prescribed but getting a second opinion would be good also. When ever i have problems of concern i always get a second opinion if i suspect the treatments arnt working.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.